# SDR IPXA2025061186460

- Difficulty date: June 1, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 72,025 hours, 24,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 140T08345
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-SKIN, AFT CGO COMPT FWD BULKHEAD LWR STRINGER AREA, NEAR STA 1083, S-39L.I.A.W AMM 53-66-01-004-002 REV.145 REMOVED FAIRING PANEL NO.197AL AND 197JL.REMOVED THE AFFECTED FASTENERS I.A.W SRM 51-40-02-0G REV. 92.BLENDED OUT THE DAMAGE AREA I.A.W SRM 51-10-02-0G-0 REV. 92.COMPLETED INSTALL OF REPAIR PARTS I.A.W EI NO: F2025A53M-1102 SEQUENCE B PART 4 STEP 11 REV. 1.ACCOMPLISHED INSTALL OF PANEL NO.197AL AND 197JL INSP CHECK NORMAL.ACCOMPLISHED REPAIR I.A.W EO-94032-REQ1 REV1 AND BOEING DWG NO. 140T0130 SH 16 REV.C; 140T0130 SH 7 REV.C; 140T0833 SH 1 REV.B; 145T2620 SH 4 REV.H; 145T2620 SH 10 REV.H; 146T1201 SH 1 REV.H, 146T3220 SH 1 REV.D AND 146T3261 SH 3
